The above drugs seem to be similar. I am worried about the possibility of more headaches, migraines, occuring again. I have read about allergic reactions to these drugs. How do I find out if I am allergic to the makeup of these drugs?
I have lived with Migraine since at least 41 years ago. Now I am 46 years old. You should know that Migraine has no treatment. You have to prevent its attack by not to be exposed to materials which you are sensitive to, avoiding stress, sleeping enough, avoiding medicines-foods-drinks ... which are Migraine triggers (for example in my case: perfume, cacao, coffee ... ), exercising every day, using Inderal (propranolol) after asking you doctor. Inderal prevents migraine attack and also removes the signs of anxiety which helps you to be more relax.
According to my experience of using several Analgesic medicines, in case of Migraine attack the best medicine that I found so far to relieve the pain is Diclofenac suppository (100 mg), talk to your doctor about this medicine. It works to me as miracle.
Analgesic medicines such as Mesalamine (Asacol or Lialda), Ibuprofen, and Aspirin may reduce the headache but they affect stomach severely and may cause stomach bleeding for those who have problem in their digestion system. I had not good experience of taking said medicines. I think Propranolol (Inderal) as precautionary treatment and Diclofenac suppository in case of attack would better benefit you if your doctor agrees with and you have not any other medical restriction to use them.
Meanwhile, to those who have depression and anxiety together with migraine like me, I should say a.m. disorders shall be treated and controlled by relevant medicines in order to reduce the chance of migraine attack. By the way, some anti-depressant medicines such as sertraline could be migraine trigger as their side effect which is controllable by Inderal (propranolol). Diseases like depression and migraine are so complicated that treating them is not very easy. Many factors are involved. Different people show different reaction to a certain medicine so everybody should seek for medicines that are most suitable for him of course under his doctor’s instruction.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2010 • 2 answers
Posted 12 Apr 2013 • 1 answer
Posted 1 Sep 2014 • 1 answer
Posted 21 Sep 2015 • 2 answers
Posted 26 May 2016 • 2 answers